Article: Taxonomy and zoogeographic relationships of the South American naiades (Pelecypoda : Unionacea and Mutelacea)
Add this to your Mendeley library Report an error

Title

Taxonomy and zoogeographic relationships of the South American naiades (Pelecypoda : Unionacea and Mutelacea)

By



Genre

Article

Date of Publication

Original Publication

Malacologia

Volume

1

Pages

179--214

Contributed by

BioStor

Title

Taxonomy and zoogeographic relationships of the South American naiades (Pelecypoda : Unionacea and Mutelacea)

By

Parodiz, J J
Bonetto, A A

Genre

Article

Date of Publication

1963

Original Publication

Malacologia

Volume

1

Pages

179--214

Contributed by

BioStor

Identifiers

ISSN: 0076-2997

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Taxonomy and zoogeographic relationships of the South American naiades (Pelecypoda : Unionacea and Mutelacea)</title>
</titleInfo>
<name>
<namePart>Parodiz, J J</namePart>
</name>
<name>
<namePart>Bonetto, A A</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Malacologia</title>
</titleInfo>
<part>
<detail type="volume">
<number>1</number>
</detail>
<extent unit="pages">
<start>179</start>
<end>214</end>
</extent>
<date>1963</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/22793</identifier>
</mods>

Download BibTeX citation

@article{bhlpart22793,
title = {Taxonomy and zoogeographic relationships of the South American naiades (Pelecypoda : Unionacea and Mutelacea)},
journal = {Malacologia},
volume = {1},
url = {http://www.biodiversitylibrary.org/part/22793},
publisher = {[Ann Arbor,Institute of Malacology]1962-},
author = {Parodiz, J J and Bonetto, A A},
year = {1963},
pages = {36},
}

Download EndNote citation

%0 Journal Article
%A Parodiz, J J Bonetto, A A
%D 1963
%T Taxonomy and zoogeographic relationships of the South American naiades (Pelecypoda : Unionacea and Mutelacea)
%J Malacologia
%V 1
%U http://www.biodiversitylibrary.org/part/22793